Journal of Applied Mathematics

Refinements of Generalized Hölder’s Inequalities

Jingfeng Tian, Wen-Li Wang, and Donal O’Regan

Full-text: Open access

Abstract

We present some new versions of generalized Hölder’s inequalities. The results are used to improve Minkowski’s inequality and a Beckenbach-type inequality.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 274310, 9 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425306083

Digital Object Identifier
doi:10.1155/2014/274310

Mathematical Reviews number (MathSciNet)
MR3285186

Citation

Tian, Jingfeng; Wang, Wen-Li; O’Regan, Donal. Refinements of Generalized Hölder’s Inequalities. J. Appl. Math. 2014 (2014), Article ID 274310, 9 pages. doi:10.1155/2014/274310. https://projecteuclid.org/euclid.jam/1425306083


Export citation